# SDR AWXA200500757

- Difficulty date: June 26, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 41,686 hours, 17,852 cycles
- Engine: Iae V2500A1
- Engine time: 30,251 hours, 12,897 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR DETECTED.  DURING FLIGHT, PACKS CREATING GYM SOCK ODOR WITH PASSENGERS COMPLAINING. MAINTENANCE OPERATED PACKS WITH APU BLEED AIR AND ENGINE BLEED AIR.  DISCOVERED ODOR COMING FROM NR 1 ENGINE BLEED AIR SOURCE, ABOVE IDLE.  INSPECTED NR 1 ENG AND UNABLE TO FIND OIL LEAK.  FOUND BLACK SUBSTANCE PRESENT AT STAGE 3 HPC.  SUSPECT VSV LUBRICANT.  PERFORMED COMPRESSOR WASH OF NR 1 ENG IAW AMERICA WEST AIRLINES (AWA) TASK CARD S5M72303.  ALSO, REPLACED NR 1 AND NR 2 OZONE FILTERS DUE TO CONTAMINATION FROM NR 1 ENG BLEED AIR, IAW AWA TASK CARD S2C21301.  OPERATIONAL CHECKS GOOD, NO ODOR PRESENT WHEN PACKS RUNNING OFF OF NR 1 ENG BLEED AIR SOURCE.
